Matematychni Studii
Vol. 51, No.2, 2019


The double star sequences and the general second Zagreb index
Bedratyuk L.
Rings with the Kazimirsky condition and rings with projective socle
Zabavsky B. V., Romaniv O. M.
On the transcendental meromorphic solutions of a certain class of differential equations
Majumder S., Dam A.
Weak solutions to the complex Monge-Ampere equation on open subsets of $\mathbb{C}^n$
V. V. Quan, L.\ M.\ Hai
Locally univalence of Dirichlet series satisfying a linear differential equation of the second order with exponential coefficients
Sheremeta M. M.
Analysis of the solutions of the differential non-linear equations describing the information spreading process with jump discontinuity
Nakonechnyi O. G., Zinko P. M., Shevchuk I. M.
Identification of the unknown parameters in the parabolic equation in a free boundary domain (in Ukrainian)
Huzyk N. M.
$S_{\lambda }\big(\mathcal{I}\big) $-convergence of complex uncertain sequence
Kisi O.


On generalized preopen sets
Mukharjee A., Roy R. M.


On mathematical realism and applicability of hyperreals
Bottazzi E., Kanovei V., Katz M., Mormann T., Sherry D.

Matematychni Studii